# SDR DALA2024011000462

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 71,089 hours, 23,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 EMERGENCY LIGHT LENS MISSING FROM SEAT 27DEF. CORRECTIVE ACTION: REPLACED 27D EMERGENCY AISLE LIGHT LENS (RED). OK FOR SERVICE. (5150785)
